# SDR A6WA200640003

- Difficulty date: January 9, 2006
- Submitted: January 23, 2006
- Operation: Air carrier
- Aircraft: N411ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7569
- Aircraft time: 9,862 hours, 8,559 cycles
- Engine: Ge CF343B1
- System (JASC): 3234 · Landing Gear Selector
- Part: Handle
- Condition: Out Of Position
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: W, J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, ROTATION GEAR DISAGREE RED WARNING MESSAGE CAME ON, WAITED 20-30 SECONDS, LOOKED AT GEAR HANDLE, IT SEEMED WAS NOT UP ALL THE WAY.  RECYCLED LANDING GEAR HANDLE AND GEAR CAME UP.  PULLED OUT QRH, C/W ALSO CHECK HYD PRESSURE WAS NORMAL.  (K)
